# SDR HAL95013

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Supply
- Part number: P4020049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - ITEM FROM M-71 LOG PAGE NR 140721-1, THE AFT EMERGENCY FLOOR LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BOTH BATTERY PACKS.  THE OPERATIONAL CHECK WAS GOOD.  (X)
